# SDR P5CA2017061300187

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Carog Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1820, RBL 33 - 55 CASTER PANEL FOUND CRACKED.  THE CASTER PANEL WAS REPAIRED IAW R1-25 -55 11887, REV A.
